# SDR SWIA202056729

- Difficulty date: December 16, 2020
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER, STGR27, HAS CORROSION JUST AFT OF THE FS295 FRAME. (MARKED)   (C-CHECK) RO 3/8/2021    REPLACED STGR27 FROM FS295 - FS280 P/N SH670-31642-1 REF. CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-20-001-001-A01 AND DWG SH670-31630 REV NC. LEAK CHECKED GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
